{
  "source_id": "10.15388/lmj.1965.19624",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1965,
  "volume": "5",
  "issue": "4",
  "pages": "637–644",
  "first_page": 637,
  "last_page": 644,
  "title": "К вопросу о решении квазилинейных эллиптических уравнений методом конечных разностей",
  "title_en": "On the solution of quasilinear elliptic equations by finite-difference method",
  "authors": [
    "M. P. Sapagovas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0142.12201); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1965.19624",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19624",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19624/18748",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: M. P. Sapagovas, “К вопросу о решении квазилинейных эллиптических уравнений методом конечных разностей”, Lithuanian Mathematical Journal, 1965, vol. 5 no. 4, pp. 637–644, https://doi.org/10.15388/lmj.1965.19624. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 8,
  "scan_bytes": 227039,
  "scan_sha256": "53f295c704b4b1fd993c999f12f5632a18549626ad46726f7529d18d0139aeff",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1965.19624",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
